# SDR SWAA2023010976572

- Difficulty date: November 29, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN STA 312-328 RBL 30' INTERCOSTAL CRACKED<[01] REMOVED INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 312-328 RBL 30' AS PER REF SRM 51-40-02;[02] VERIFIED STEP 1 OK TO INSTALL NEW INTERCOSTAL;[03] REPLACED NEW INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 312-328 RBL 30' AS PER REF SRM 51-40-02 AND DWG # 141A5400;[04] VERIFIED STEP 3
